Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of Strattera Oral.

Overall User Ratings

389 Total User Reviews

User Reviews

«Previous 276-280 of 325 Next»
Condition: Attention Deficit Disorder with Hyperactivity
4/16/2008 10:42:21 AM

Reviewer: latricia2007, 25-34 Female on Treatment for 1 to 6 months (Caregiver)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 4

Comment:
My son started this about 2 months ago. So far the teacher sees alot of improvement. He does have a tendancy to cry easily. And has to eat before he takes it. Otherwise going well hes up to 40 mg. The ARNP wants to increase but im waiting tell after school starts back after summer. And see how he goes no reason for higher dose when not in school.

Condition: Attention Deficit Disorder with Hyperactivity
4/15/2008 9:03:46 AM

Reviewer: Coco, 35-44 Male on Treatment for 1 to less than 2 years (Caregiver)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 3

Comment:
My 9 year old son has taken this medication for 2 years and had the dose increased twice. It works well for several months after the dose increase and then seems to have very little effect. One plus is that it has not effected his sleeping or eating.

Condition: Attention Deficit Disorder with Hyperactivity
4/14/2008 4:41:30 PM

Reviewer: 35-44 Female on Treatment for 2 to less than 5 years (Caregiver)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 4

Comment:
My son was diagnosed with ADHD when he was 5. He took Adderall first, which was a nightmare. We switched to Strattera and he reacted very well to the drug. He has been on it for 2 years. He does have to eat breakfast before he takes it or he has an upset stomach. The problem is the drug seems to plateau and we need to increase the dosage. The only side effects we have seen are mood swings. W ... Show Full Comment

Condition: Attention Deficit Disorder with Hyperactivity
4/13/2008 11:30:48 PM

Reviewer: TS. , 13-18 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 2

Satisfaction

Current Rating: 1

Comment:
It made my stomach feel sick all day. I was dizzy all the time taking it, and it made me develope mood swings. I know others who take it and got the same sick feeling in there stomach and head.

Condition: Attention Deficit Disorder with Hyperactivity
4/12/2008 4:21:06 PM

Reviewer: 25-34 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
This drug made me depressed, lethargic, apathetic, and foggy. I didn't make it past 2 weeks on this drug. I was much happier as soon as I stopped taking it.

«Previous 276-280 of 325 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

hands on abdomen
Can you catch one?
Woman sitting in front of UV lights
Is yours working?
woman using breath spray
What's causing yours?
womans hand on abdomen
Are you ready for baby?
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
woman doing pushups
To help you get fit.
Colored x-ray of tooth decay
Know what to look for.
Woman sitting with child
Do you know the symptoms?
mosquito
Stings, bites, burns, and more.
Allentown, PA
Are you living in one?
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.